Translator Disclaimer
May 2008 A spherical CR structure on the complement of the figure eight knot with discrete holonomy
E. Falbel
J. Differential Geom. 79(1): 69-110 (May 2008). DOI: 10.4310/jdg/1207834658

Abstract

We describe a general geometrical construction of representations of fundamental groups of 3-manifolds into PU(2, 1) and eventually of spherical CR structures defined on those 3-manifolds. We construct branched spherical CR structures on the complement of the figure eight knot and the Whitehead link. They have discrete holonomies contained in PU(2, 1,Z[ω]) and PU(2, 1,Z[i]) respectively.

Citation

Download Citation

E. Falbel. "A spherical CR structure on the complement of the figure eight knot with discrete holonomy." J. Differential Geom. 79 (1) 69 - 110, May 2008. https://doi.org/10.4310/jdg/1207834658

Information

Published: May 2008
First available in Project Euclid: 10 April 2008

zbMATH: 1148.57025
MathSciNet: MR2401419
Digital Object Identifier: 10.4310/jdg/1207834658

Rights: Copyright © 2008 Lehigh University

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.79 • No. 1 • May 2008
Back to Top